On a free boundary problem for the stationary Navier-Stokes equations
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 6, p. 517-547
@article{AIHPC_1987__4_6_517_0,
     author = {Bemelmans, Josef},
     title = {On a free boundary problem for the stationary Navier-Stokes equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {6},
     year = {1987},
     pages = {517-547},
     zbl = {0637.76027},
     mrnumber = {929474},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_6_517_0}
}
Bemelmans, Josef. On a free boundary problem for the stationary Navier-Stokes equations. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 6, pp. 517-547. http://www.numdam.org/item/AIHPC_1987__4_6_517_0/

[1] J. Bemelmans, Gleichgewichtsfiguren zäher Flüssigkeiten mit Oberflächenspannung, Analysis, Vol. 1, 1981, pp. 241-282. | MR 727877 | Zbl 0561.76042

[2] J. Bemelmans, Liquid Drops in a Viscous Fluid Under the Influence of Gravity and Surface Tension, Manuscripta math., Vol. 36, 1981, pp. 105-123. | MR 637857 | Zbl 0478.76118

[3] L. Hörmander, The Boundary Problems of Physical Geodesy, Arch. Rat. Mech. Anal., Vol. 62, 1976, pp. 1-62. | MR 602181 | Zbl 0331.35020

[4] T. Kato, Locally Coercive Nonlinear Equations, with Applications to Some Periodic Solutions, Duke Math. J., Vol. 51, 1984, pp. 923-936. | MR 771388 | Zbl 0571.47051

[5] L. Lichtenstein, Vorlesungen über einige Klassen nichtlinearer Integralgleichungen und Integro-Differentialgleichungen nebst Anwendungen, Berlin, 1931. | Zbl 0002.02802

[6] L. Lichtenstein, Gleichgewichtsfiguren rotierender Flüssigkeiten, Berlin, 1933. | Zbl 0007.18104

[7] L. Lichtenstein, Zur Theorie der Gleichgewichtsfiguren rotierender Flüssigkeiten, Math. Zeitsch., Vol. 39, 1935, pp. 639-648. | MR 1545525 | Zbl 0010.42303

[8] A.M. Ljapounov, Sur les figures d'équilibre peu différentes des ellipsoides d'une masse liquide homogène donnée d'un mouvement de rotation, première partie : étude générale du problème, Mem. Acad. Imp. Sci. St. Petersbourg, Vol. 9, 1906, pp. 1-225. | JFM 37.0718.13

[9] T.A. Mccready, The Interior Neumann Problem for Stationary Solutions to the Navier-Stokes Equations, Dissertation, Stanford Univ., 1968.

[10] J. Moser, A Rapidly Convergent Iteration Method and Nonlinear Partial Differential Equations, I and II, Ann. Scuola Norm. Sup. Pisa, Vol. 20, 1966, pp. 265-315and 499-535. | Numdam | MR 206461 | Zbl 0144.18202

[11] J. Nash, The Embedding Problem for Riemannian Manifolds, Ann. of Math., Vol. 63, 1956, pp. 20-63. | Zbl 0070.38603

[12] J. Plemelj, Potentialtheoretische Untersuchungen, Leipzig, 1911. | JFM 42.0828.10

[13] P.H. Rabinowitz, A Rapid Convergence Method for a Singular Perturbation Problem, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 1, 1984, pp. 1-17. | Numdam | MR 738493 | Zbl 0547.35047

[14] V.A. Solonnikov, Solvability of a Problem on the Motion of a Viscous, Incompressible Fluid Bounded by a Free Surface, Math. U.S.S.R. Izvestija, Vol. 11, 1977, pp. 1323-1358. | Zbl 0398.76024

[15] V.A. Solonnikov, and V.E. Ščadilov, On a Boundary Value Problem for a Stationary System of Navier-Stokes Equations, Proc. Steklov Inst. Math., Vol. 125, 1973, pp. 186-199. | MR 364910 | Zbl 0313.35063

[16] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[17] H.F. Weinberger, On the Steady Fall of a Body in a Navier-Stokes Fluid, Proc. Symp. Pure Math., Vol. 23, 1973, pp. 421-439. | MR 416234 | Zbl 0264.76025

[18] E. Zehnder, Generalized Implicit Function Theorems with Applications to Some Small Division Problems, I, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 91-140. | MR 380867 | Zbl 0309.58006